Hi all! Newbie here. Had a browse, thought I'd post. I'm 19w4d and was diagnosed with GD at 17w5d after glycosuria at 16w1d. Midwives and doctors are very concerned as I'm so early on. I haven't been able to control my bloods by diet and exercise at all, and started metformin this past Tuesday at 18w6d. They are expecting to see me again this coming Tuesday at 19w6d to discuss insulin. The problem is, I am utterly miserable on metformin. I started on 500mg in the morning and 500mg at night and was told to gradually increase the dose, going up to 1000mg at night after two days. The first time I took it, I went to bed feeling sick and then got up to use the bathroom and had very loose stools. With every dose I have taken the side effects have got worse. I now can't keep any food down, have true diarrhoea (sorry) to the extent that I've even had an episode of incontinence. I'm utterly miserable and scared to take it. Today I skipped my breakfast dose and of course I feel much better. I'm petrified of taking it, fed up of being so violently sick. Now I know that lots of people experience digestive issues in the beginning and it then settles, so the best thing is to keep on taking it. But my issues are just getting worse. Should I keep taking it anyway? It makes me vomit and I can't eat, and I also won't be able to leave my house if I do. My appointment is in two days on Tuesday, but I'll be able to call them tomorrow. Nobody is there over the weekend. Has this happened to anyone else? What did you do? Thank you!